RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 2, Pages 226–227 (Mi tmf1461)  

This article is cited in 2 scientific papers (total in 2 papers)

On Poisson homogeneous spaces of Poisson–Lie groups

V. G. Drinfeld


Abstract: Poisson homogeneous spaces of a Poisson–Lie group $G$ are described in terms of Lagrangian subalgebras of $D(g)$, where $D(g)$ is the double of the Lie bialgebra $g$ corresponding to $G$.

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:2, 524–525

Bibliographic databases:


Citation: V. G. Drinfeld, “On Poisson homogeneous spaces of Poisson–Lie groups”, TMF, 95:2 (1993), 226–227; Theoret. and Math. Phys., 95:2 (1993), 524–525

Citation in format AMSBIB
\Bibitem{Dri93}
\by V.~G.~Drinfeld
\paper On Poisson homogeneous spaces of Poisson--Lie groups
\jour TMF
\yr 1993
\vol 95
\issue 2
\pages 226--227
\mathnet{http://mi.mathnet.ru/tmf1461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243249}
\zmath{https://zbmath.org/?q=an:0852.22018}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 2
\pages 524--525
\crossref{https://doi.org/10.1007/BF01017137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML10100006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1461
  • http://mi.mathnet.ru/eng/tmf/v95/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 100:8 (2014), 487–490  mathnet  crossref  crossref  isi  elib  elib
    2. L. O. Chekhov, M. Mazzocco, “On a Poisson homogeneous space of bilinear forms with a Poisson–Lie action”, Russian Math. Surveys, 72:6 (2017), 1109–1156  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:468
    Full text:243
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019